# SDR 05FDEA01571

- Difficulty date: June 9, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727-200
- Aircraft serial: 21669
- Aircraft time: 35,713 hours, 24,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6615731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 682 TO 686 HAS CORROSION BL 0.  REMOVED & REPLACED SECTION OF SEAT TRACK STA 600 - 720 BL 0 IAW SRM 51-30-2.
